# SDR YENA20161001905

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 50,848 hours, 18,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON RIGHT SIDE OF PASSENGER CABIN.  FRAME 69-70 STR 23R SHEAR WEB.  REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-72-11.
